# SDR NX4R20101150005

- Difficulty date: October 28, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N903ER
- Make and model: Diamon DA 42
- Aircraft serial: 42280
- Aircraft time: 1,299 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: SF12579
- Condition: Frayed
- Location: Rudder
- Part time: 1,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT UTILIZES AN "S" TUBE METHOD OF ADJUSTING THE RUDDER PEDAL DISTANCE FROM THE PILOT/CO-PILOT SEATS, SINCE THE SEAT FORE/AFT POSITION IF FIXED AND NON ADJUSTABLE. RUDDER CABLES EXIT THE "S" TUBE SYS ABOUT 4 IN AFT OF THE RUDDER CABLES. THE CABLES, PN-SF12579 ARE VISIBLE FOR ABOUT 8 IN OF SPAN BEFORE THEY ENTER THE UPHOLSTERY ON EITHER SIDE OF THE CABIN.  ABOUT MIDWAY OF THIS SPAN, THE CABLES HAD FRAYED BROKEN STRANDS LOCATED AT THE 6 O'CLOCK ANGLE OF THE CABLE. SO FAR, ONLY THE PILOT'S SIDE CABLES HAVE BEEN FOUND FRAYED. THERE HAVE NO INSTANCES ON THE CO-PILOT'S SIDE.
